# SDR UIEA2014062700285

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Detector
- Part number: 111975
- Part serial: 1491
- Condition: Bent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW FLOW DETECTOR TS 104 FWD CARGO BENEATH FLOOR, LT SIDE FWD END HAS BENT CONNECTOR.  R & R LOW FLOW DETECTOR TS 104 FOR THE FWD RACK & EQUIPMENT COOLING IAW AMM 21-58-17.
